# SDR DL72E992200

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182175
- Condition: Cracked
- Location: Bs 360-481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS WERE FOUND IN THE FUSELAGE SKIN LAP AT STRINGER 4L BETWEEN FS 360 AND FS 481.  THE DAMAGE WAS REPAIRED PER ERA 333599-14AD AT HMV.
